# SDR HNAA2009020100042

- Difficulty date: June 13, 2008
- Submitted: February 1, 2009
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 32,622 hours, 35,440 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Tab
- Part number: 85520003009
- Condition: Dented
- Location: Stabilizer
- Part time: 32,622 hours, 35,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON TRAILING ARM OF LT STRING TAB 3.3" FROM INBD EDGE.  REPAIR DAMAGE IAW WITH RD8-55-037.
